I Have All The Pregnancy Signs Or Am I Just Crazy

1 Replies
Laci - May 16

I have been dating my boyfriend for almost 5 months...we are both virgins...We haven't had s_x before but his p__s has been around my va___a both with clothes and no clothes on. I have a lot of strange symtomps for about 8 weeks now first off i havent had my period in 8 weeks, Pain in my legs, sore swollen br___ts, spotting for about 3 days, wieght gain(I can tell im am kinda fatter) Tired, Really tired. Feeling dizzy and like i am going to throw up, Pain in my abdomen, cramping, very hungry often ...pee more and lowe back pain.. I was on the pill for about a week and it made me feel depressed so i got off of it i jsut quite taking it. Could all this be from getting off the pill? for 8 weeks?? Im just really conserned about it...And i dont know who to go to about it....my friends think its just from the pill and i havent went to a doctor yet im just looking for some advice before i take it to seriously.

 

to laci - May 17

i am not too educated on the pill, but i do know that it takes at least 30 days to become fully effective, that is why when it is given to you they tell you to continue using other forms of birthcontrol. if your bf has gotten any sperm anywhere near your v____a, then there is always a chance that you could be...but i am not 100% sure of that either. your age may play a factor in you not getting your period regulary as well, sometimes when younger, you dont get a regular period right away. i honestly think that to calm your nerves that you should take a home pregnancy test, and see where that leads you, but one way or the other, you need to see your doctor, so that you can figure out what is going on. i hope that i helped you some, but for now...good luck and i hope that everything works out for you.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?